# SDR ASOA20161007079A

- Difficulty date: October 7, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 33,834 hours, 24,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670314121
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL IS CORRODED.  REMOVED AND REPLACE THE DOOR SILL IAW SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01, 51-42-21-001-001-A01 AND DRAWING SH670-31412-1.
